MAUDE Adverse Event Report: B. BRAUN MEDICAL INC.; NEEDLE, HYPODERMIC, SINGLE LUMEN

B. BRAUN MEDICAL INC.; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 7G0400
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: event 3: three (3) defects for loose foreign material were observed during incoming inspection.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Seven pictures were provided alongside seven samples for evaluation.Upon visual inspection of the images, loose particulates were observed in all cases.The returned samples were then examined using optical equipment per specification, and loose particulates were identified on each sample.Based on the findings from both the image and sample evaluations, the reported defect was confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.A visual inspection was performed on the retained samples, and no defects were observed.Therefore, the defect of loose foreign particulates reported by the customer could not be confirmed in the retain samples.Through evaluation of the manufacturing process of the reported lot, it was found that the sub-component materials went through reworks.This means there was extra handling of the parts outside of the normal manufacturing process.Therefore, the potential root cause of this issue could be additional the handling which then introduced the foreign material onto the spikes.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
NA
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
824 12th ave
bethlehem, PA 18018
4847197287
MDR Report Key22059670
Report Number2523676-2025-00498
Device Sequence Number7812022
Product Code FMI
UDI-Device Identifier04046964345388
UDI-Public(01)04046964345388(11)250312(17)300228(10)00VL994743
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K801108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7G0400
Device Lot Number00VL994743
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown